# SDR SWAA2022080125656

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 LENS EXIT AT AFT GALLEY AREA (1 EA) 2022-372905 / [01] REPLACED GALLEY 4 LENS EXIT AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C (10).;[02] TASK CARD COMPLETED
